On bounds for the solution of the riccati equation for discrete-time control systems

Komaroff N. (1996) On bounds for the solution of the riccati equation for discrete-time control systems. Control and Dynamic Systems, 78 C: 275-311. doi:10.1016/S0090-5267(96)80055-7


Author Komaroff N.
Title On bounds for the solution of the riccati equation for discrete-time control systems
Journal name Control and Dynamic Systems
ISSN 0090-5267
Publication date 1996-01-01
Sub-type Article (original research)
DOI 10.1016/S0090-5267(96)80055-7
Volume 78
Issue C
Start page 275
End page 311
Total pages 37
Subject 1710 Information Systems
2207 Control and Systems Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 17:56:36 EST by System User